# SDR UALA2011012800480

- Difficulty date: January 28, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 61,769 hours, 22,805 cycles
- Engine: Pwa PW2040
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EVAC ALARM SOUNDED ON ROLLOUT IN COCKPIT AND CABIN.  FOUND PANEL AT L1 DOOR LOOSE FROM MOUNTS.  SECURED PANEL TESTED OK.
